# SDR FDEA202507111180

- Difficulty date: July 11, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N295FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63130
- Aircraft time: 2,509 hours, 1,290 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T5876103
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL 241XFF PUNCTURED. MARKED WITH DOTS REPAIRED DAMAGED AREA ON TOPSKIN OF FLOOR PANEL 241XFF MPN# 145T5876-103 LBL 33-   LBL 54.75. STA 984.95-1114.82 IN REF TO B767 SRM 53-00-50-2R FIG 201 SHEET 2 REPAIR 1. SEE JPF   FOR ALL WORK STEPS ACCOMLISHED THIS IS A MAJOR REPAIR. INSTALLATION OF FLOOR PANEL   241XFF WILL BE ACCOMPLISHED ON WO# 90406 NR# 145.
